MathSciNet Relay Station
MathSciNet bibliographic data
MR159361 (28 #2578) 60.60
Lamperti, John Criteria for stochastic processes. II. Passage-time moments. J. Math. Anal. Appl. 7 1963 127–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement